Alert archive / Arkansas / Frost Advisories in 2011
Frost Advisory 7, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Oct 29, 2011, 3:20 PM CDT for 4 states. It took effect at Oct 29, 2011, 11:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2011, 3:20 PM CDT (20:20 UTC)
- In effect from
- Oct 29, 2011, 11:00 PM CDT
- Expired
- Oct 30, 2011, 9:46 AM CDT
- In force
- 11 hr
- Issued by
- NWS Memphis, TN
All 25 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 33 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1919 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893 WWUS74 KMEG 292020 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 320 PM CDT SAT OCT 29 2011 ...A FROST OR FREEZE EXPECTED OVER PORTIONS OF THE MID-SOUTH AGAIN TONIGHT... .COLD HIGH PRESSURE WILL REMAIN OVER THE MIDSOUTH TONIGHT. CLEAR SKIES AND CALM WINDS WILL OCCUR AS A RESULT...THUS TEMPERATURES WILL DROP INTO THE UPPER 20S TO THE MID 30S OVER MUCH OF THE AREA EAST OF THE MISSISSIPPI RIVER. MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 300430- /O.UPG.KMEG.FZ.A.0004.111030T0600Z-111030T1500Z/ /O.NEW.KMEG.FZ.W.0005.111030T0600Z-111030T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 320 PM CDT SAT OCT 29 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. *TEMPERATURES...LOWS WILL BE BETWEEN 25 AND 32 DEGREES LATE TONIGHT *TIMING...FROM 1 AM CDT TO 10 AM CDT SUNDAY MORNING. *IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MSZ001-008-011-012-020-TNZ001-002-019-048-049-088-300430- /O.NEW.KMEG.FR.Y.0007.111030T0600Z-111030T1500Z/ DESOTO-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-DYER- LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...BATESVILLE... UNION CITY...DYERSBURG...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 320 PM CDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. * TIMING...BETWEEN 1 AM CDT AND 10 AM CDT SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. . PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KRM
3 follow-up statements
398 WWUS74 KMEG 300221 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 921 PM CDT SAT OCT 29 2011 ...A FROST OR FREEZE EXPECTED OVER PORTIONS OF THE MID SOUTH OVERNIGHT... .A RIDGE OF COLD HIGH PRESSURE COMBINED WITH CLEAR SKIES AND NEARLY CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S ACROSS EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND PORTIONS OF THE MISSISSIPPI RIVER DELTA OVERNIGHT. NEAR FREEZING TO FREEZING TEMPERATURES ARE EXPECTED ACROSS PORTIONS OF WEST TENNESSEE AND NORTH CENTRAL AND NORTHEAST MISSISSIPPI OVERNIGHT. TNZ002-019-301030- /O.UPG.KMEG.FR.Y.0007.111030T0600Z-111030T1500Z/ /O.EXB.KMEG.FZ.W.0005.111030T0400Z-111030T1500Z/ OBION-DYER- INCLUDING THE CITIES OF...UNION CITY...DYERSBURG 921 PM CDT SAT OCT 29 2011 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES BETWEEN 30 TO 32 DEGREES ARE EXPECTED. * TIMING...BETWEEN 11 PM CDT AND 10 AM CDT SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 301030- /O.EXT.KMEG.FZ.W.0005.111030T0400Z-111030T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 921 PM CDT SAT OCT 29 2011 ...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... *TEMPERATURES...LOW TEMPERATURES BETWEEN 25 AND 32 DEGREES ARE EXPECTED. *TIMING...FROM 11 PM CDT TO 10 AM CDT SUNDAY MORNING. *IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-MSZ007- 301030- /O.EXB.KMEG.FR.Y.0007.111030T0400Z-111030T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-TUNICA- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... KENNETT...CARUTHERSVILLE...TUNICA 921 PM CDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT UNTIL 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT SUNDAY. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST ARE EXPECTED AS LOW TEMPERATURES DROP TO BETWEEN 33 AND 36 DEGREES. * TIMING...BETWEEN 11 PM CDT AND 10 AM CDT SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. . PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MSZ001-008-011-012-020-TNZ001-048-049-088-301030- /O.EXT.KMEG.FR.Y.0007.111030T0400Z-111030T1500Z/ DESOTO-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-LAUDERDALE-TIPTON- SHELBY- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...BATESVILLE... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 921 PM CDT SAT OCT 29 2011 ...FROST ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS LOWS DROP TO BETWEEN 33 AND 36 DEGREES. * TIMING...BETWEEN 11 PM CDT AND 10 AM CDT SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
050 WWUS74 KMEG 300841 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 341 AM CDT SUN OCT 30 2011 ...A FROST OR FREEZE OVER MUCH OF THE MIDSOUTH EARLY THIS MORNING... .COLD HIGH PRESSURE COMBINED WITH CLEAR SKIES AND NEARLY CALM WINDS HAS ALLOW TEMPERATURES TO FALL TO BETWEEN 30 AND 36 DEGREES ACROSS MUCH OF THE MIDSOUTH WITH MIDDLE AND UPPER 20S IN SOME LOCATIONS ALONG THE TENNESSEE RIVER. THIS HAS ALLOWED FOR THE FORMATION OF FROST. BELOW FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF WEST TENNESSEE INTO MUCH OF NORTH MISSISSIPPI UNTIL A COUPLE HOURS AFTER SUNRISE. MSZ002>006-009-013>017-021>024-TNZ002>004-019>021-050>055-089>092- 301500- /O.CON.KMEG.FZ.W.0005.000000T0000Z-111030T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON- CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 341 AM CDT SUN OCT 30 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES ARE EXPECTED LOCALLY IN THE MIDDLE 20S ALONG THE TENNESSEE RIVER. WIDESPREAD FROST WILL OCCUR. * TIMING...UNTIL 10 AM CDT THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-MSZ001-007- 008-011-012-020-TNZ001-048-049-088-301500- /O.CON.KMEG.FR.Y.0007.000000T0000Z-111030T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-DESOTO- TUNICA-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-LAUDERDALE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA... BATESVILLE...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON 341 AM CDT SUN OCT 30 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST ARE EXPECTED AS LOW TEMPERATURES DROP TO BETWEEN 33 AND 36 DEGREES. * TIMING...UNTIL 10 AM CDT THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JCL
917 WWUS74 KMEG 301446 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 946 AM CDT SUN OCT 30 2011 MSZ002>006-009-013>017-021>024-TNZ002>004-019>021-050>055-089>092- 301600- /O.CAN.KMEG.FZ.W.0005.000000T0000Z-111030T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON- CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 946 AM CDT SUN OCT 30 2011 ...FREEZE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING THUS THE FREEZE WARNING HAS BEEN CANCELED. $$ ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-MSZ001-007- 008-011-012-020-TNZ001-048-049-088-301600- /O.CAN.KMEG.FR.Y.0007.000000T0000Z-111030T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-DESOTO- TUNICA-TATE-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-LAUDERDALE-TIPTON- SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA... BATESVILLE...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON 946 AM CDT SUN OCT 30 2011 ...FROST ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE FROST ADVISORY. TEMPERATURES HAVE WARMED INTO THE 40S THIS MORNING THUS THE FROST ADVISORY HAS BEEN CANCELED. $$ KRM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:09 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 29, 3:09 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT SAT OCT 29 2011
.DISCUSSION...
HIGH PRESSURE WILL SHIFT EAST TONIGHT WHICH WILL ALLOW SOUTHERLY
WINDS TO BEGIN TO PICK UP OVER AREAS WEST OF THE MISSISSIPPI RIVER.
THIS SHOULD PREVENT ANY FROST DEVELOPMENT IN THESE AREAS. MEANWHILE
FOR AREAS EAST OF THE MISSISSIPPI RIVER...WINDS WILL LIKELY STAY
CALM FOR ALL OR MOST OF THE NIGHT. THE COMBINATION OF THE CALM WINDS
AND CLEAR SKIES WILL ALLOW FOR ANOTHER COLD NIGHT. EXPECT MANY
LOCATIONS TO BE AS COLD IF NOT COLDER THAN WHAT OCCURRED LAST NIGHT.
WIDESPREAD FROST IS EXPECTED OVER MUCH OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI. WILL ISSUE A FREEZE WARNING TO COVER AREAS
EAST OF A MARTIN TENNESSEE TO WATER VALLEY MISSISSIPPI LINE. A
FROST ADVISORY WILL BE ISSUED TO COVER THE REST OF WEST TENNESSEE
AND NORTHWEST MISSISSIPPI EXCEPT COAHOMA AND TUNICA COUNTIES. LOWS
WILL RANGE FROM THE UPPER 20S TO LOWER 40S.
SOUTHERLY WINDS WILL CONTINUE OVER THE AREA ON SUNDAY AS THE HIGH
PUSHES FURTHER EAST. THIS WILL ALLOW TEMPERATURES TO BE SLIGHTLY
WARMER THAN TODAY. EXPECT READINGS IN THE MID TO UPPER 60S.
SUNDAY NIGHT...A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH. THE
FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH THUS WILL COME THROUGH
THE AREA DRY. LOWS WILL BE WARMER THANKS TO PARTLY CLOUDY
CONDITIONS. READINGS WILL BE IN THE LOWER TO MID 40S.
MONDAY AND MONDAY NIGHT...SFC HIGH PRESSURE WILL REBUILD OVER THE
AREA QUICKLY. THE HIGH WILL BEGIN TO SHIFT EAST BY MONDAY NIGHT.
EXPECT ONLY A SLIGHT COOL DOWN ON MONDAY. HIGHS WILL BE IN THE
LOWER TO MID 60S. MONDAY NIGHT WILL BE COOL ESPECIALLY ACROSS
EASTERN SECTIONS DUE TO CLEAR SKIES AND CALM WINDS. LOWS WILL
RANGE FROM THE LOWER 30S TO THE LOWER 40S.
TUESDAY THROUGH WEDNESDAY...HIGH PRESSURE SHIFTS EAST AS AN UPPER
RIDGE BUILDS OVER THE AREA. THIS WILL ALLOW FOR WARM DAYS AND COOL
NIGHTS. HIGHS WILL RANGE FROM THE MID 60S TO LOWER 70S. LOWS WILL
RANGE FROM THE MID 30S TO MID 40S.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...12Z GFS IS NOW SLOWER THAN
THE 00Z ECMWF WITH AN APPROACHING COLD FRONT. THE ECMWF CONTINUES TO
DIG THE UPPER TROF MORE DEVELOPING A CLOSED LOW WITH AN ASSOCIATED
SFC LOW NEAR THE MISSOURI/ARKANSAS BORDER. THE GFS CONTINUES TO
SHOW JUST A COLD FRONT. TIMING WITH THE ECMWF IS LATE WEDNESDAY
NIGHT INTO THURSDAY WITH WRAP AROUND SHOWERS OCCURRING THURSDAY
NIGHT WITH DEPARTING LOW. TIMING ON THE GFS IS THURSDAY AFTERNOON
INTO THURSDAY NIGHT. WILL LEAN TOWARD ECMWF WITH THIS FORECAST AS
IT HAS BEEN CONSISTENT WITH TIMING AND WITH ITS SOLUTION FOR THE
LAST COUPLE OF DAYS NOW.
FRIDAY INTO SATURDAY...UPPER RIDGE WILL BUILD OVER THE AREA. ANOTHER
COLD FRONT WILL APPROACH THE AREA BUT ANY RAIN SHOULD HOLD OFF TO
JUST BEHIND END OF FORECAST PERIOD. EXPECT A GRADUAL WARMING TREND
TO OCCUR DURING THE TIME PERIOD. BY SATURDAY...HIGHS WILL BE IN
THE UPPER 60S.
KRM
&&
.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. NW WINDS AROUND 8
KTS TODAY WILL BECOME LIGHT/CALM TONIGHT. SOUTHERLY WINDS WILL
DEVELOP SUNDAY AND INCREASE TO 8-10 KTS AT KJBR AND KMEM AFT
30/15Z. THERE IS THE POSSIBILITY OF SOME PATCHY FOG LATE TONIGHT
BUT THE PROBABILITY IS STILL TOO LOW TO MENTION ATTM.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 42 67 45 65 / 0 0 10 0
MKL 27 65 41 61 / 0 0 10 0
JBR 39 66 41 63 / 0 0 10 0
TUP 32 64 40 63 / 0 0 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FROST ADVISORY FROM 1 AM TO 10 AM CDT SUNDAY FOR DESOTO-PANOLA-
QUITMAN-TALLAHATCHIE-TATE.
FREEZE WARNING FROM 1 AM TO 10 AM CDT SUNDAY FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FROST ADVISORY FROM 1 AM TO 10 AM CDT SUNDAY FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FREEZE WARNING FROM 1 AM TO 10 AM CDT SUNDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Oct 29, 5:10 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 510 AM CDT SAT OCT 29 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 510 AM CDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING HAS BEEN POSTED FROM MUCH OF WEST TENNESSEE INTO PART OF NORTH MISSISSIPPI UNTIL MID-MORNING WITH A FROST ADVISORY FOR MUCH OF THE REMAINDER OF THE MIDSOUTH. PATCHY DENSE FREEZING FOG IS POSSIBLY EARLY THIS MORNING FROM PARTS OF WEST TENNESSEE INTO EXTREME NORTHEAST MISSISSIPPI MAINLY ALONG THE TENNESSEE RIVER. A FREEZE WATCH HAS BEEN POSTED FOR LATE TONIGHT FROM MUCH OF WEST TENNESSEE INTO MUCH OF NORTH MISSISSIPPI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE WATCH REMAINS IN EFFECT EARLY SUNDAY MORNING FROM MUCH OF WEST TENNESSEE INTO MUCH OF NORTH MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JCL
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:20 PM CDT | Freeze Warning | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 10 more | 18 hr |
Nearby
Frost Advisories in Arkansas, 2011Frost Advisories in Tennessee, 2011Frost Advisories in Mississippi, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.